# SDR 04FDEA00375

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727-200
- Aircraft serial: 21331
- Aircraft time: 66,492 hours, 41,073 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO BAY, CORROSION ON 1183 BULKHEAD BS 1183 LBL 2 WL 153.  *S/D*  REMOVED BS 1183 BL 0 (I) BEAM.  FABRICATED AND INSTALLED NEW (I) BEAM IAW FED EX EA 7-5310-70618 & SRM 51-30-2.
